I have extreme atrophy of the R SCM muscle as well as Trapezius. I visited a Neurologist and did all the testing and was told that I might have some sort of condition with my Spinal Accessory Nerve. I also have winging of the scapula. Along with that I have what looks like a right vocal cord paralysis and my larnyx seems to be shifted over as well. Both of these make it very hard for me to swallow. Can anyone give me any advice or does anyone have any knowledge of this. I have had several MRI's and will have one on my brain here in a few days. The lab technician reports that I had radical neck dissection, which I never have but basically I have the symptoms of that procedure. I am going to see a specialist in the field of Neurology but I was wondering if anyone could give me some information that might help get to the bottom of what is going on with me.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.